# SDR ASAA2013121496863

- Difficulty date: December 14, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 23,560 hours, 7,262 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel Balance
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE LIGHT ILLUMINATED DURING CLIMB THROUGH FL200.  FUEL INDICATIONS LT 6.37, RT 6.89.  FUEL BALANCED AT 1540Z WITH 5.77/5.77 AT 1550Z L-5.39, R-5.28, FUEL USED L-2.40, R-2.41 AT 1615Z, L-4.47, R 4.33 FUEL USED L-3.39 R-3.40.  AT 1702Z, L-3.35, R-3.06 FUEL USED L-4.60 R-4.63.  ACFT GROUNDED.  PERFORMED FQIS BITE PROCEDURE IAW FIM TASK 28-41, TASK 801, OPS CHECK GOOD, NO FAULTS NOTED.  PERFORMED CROSSFEED VALVE FUNCTIONAL TEST IAW AMM 28-22-00-730-802, OPS CHECK GOOD, NO UNCOMMANDED FUEL TRANSFER NOTED.  VERIFIED FUEL LOAD AT STICK NR 8 WITH K PITCH & 10 ROLL, STICK READING 4.0 (8585 POUNDS OF FUEL) FOR LT AND RT FUEL TANKS.
